# SDR QXEA9901227

- Difficulty date: May 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N493US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11161
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Frame 6805-7305
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT-HAND FORWARD CABIN STRINGER 44 HAS TWO CRACKS BETWEEN FRAMES 6805 AND 7305.  ONE CRACK AT EACH INSULATION FASTENER HOLE.  REPAIRED IAW FOKKER SRM 53-02-06, PAGE 3.
